# SDR QXEA2022102100309

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 14,273 hours, 8,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTS A HOT RUBBER SMELL IN THE AFT CABIN FOR ABOUT A MIN THEN DISSIPATED. ON RAMP NO APU. REMOVED FROM SERVICE. COMPLIED WITH FIM 21-20-00 AND COMPLETED M-744 CHECKLIST. NO DEFECTS NOTED. RETURNED TO SERVICE.
